Am I Pregnant -pg111182037618

1 Replies
Lou - March 26

I am currently on the pill but took a course of antibiotics just over a month ago. My period has not arrived and and being on the pill, I never miss a period. My stomach has been bloated and a little sick feeling, lower back pain, frequent urination and a few other little things. But I have now tried 3-4 preg tests and they all come back negative. I don't really know what to do now and if I'm pregnant or if there is something wrong with me. Can anyone help guide me in my situation.

 

Cara - March 26

For starters, I would stop taking the pill until you know for sure whether or not your are pregnant. Secondly, it is possible your birth control was not as effected while being on an antibiotic. In my opinion, you could either be pregnant, or having symptoms a__sociated with the antibiotic messing with your bc. I would call the doctor. Good luck!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?